# SDR DALA2016021601088

- Difficulty date: February 15, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 65,187 hours, 48,009 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND ROW 17 EMERGENCY LIGHT INOPERATIVE. MAINTENANCE FOUND A CUT WIRE AND REPAIRED AND SEAT 17 EMERGENCY LIGHT CHECKED OK.
